MathSciNet Relay Station
MathSciNet bibliographic data
MR1679032 34C05 (34-04 34C20 34C25)
Chavarriga, J.; Giné, J.; García, I. A. Isochronous centers of a linear center perturbed by fourth degree homogeneous polynomial. Bull. Sci. Math. 123 (1999), no. 2, 77–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement